# SDR AALA20120421001

- Difficulty date: April 21, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N677AN
- Make and model: Boeing 757223
- Aircraft serial: 29427
- Aircraft time: 42,433 hours, 14,513 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113N282023
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD AFT FLAP HAIL DAMAGED.  REPAIRED FLAP ASSEMBLY PER ESO 90252 AND EA COMP-57-022935.
